# SDR ASAA2023051543479

- Difficulty date: May 15, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 69,524 hours, 35,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654A00041073
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD MOPSILL CORRODED. GROUNDED - YES. REMOVED AND REPLACED MOPSILL IAW B737-700 SRM 51-40-02-0G-0.W= 2.5" O= .090" R= .069" L= 4" D= .021".
